| Catalog Number |
509-02-436 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
03/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The agnt reoprted the patient was chronically dislocating their rsa.After incision it was found the poly had disassociated from the stem.Complaint has been evaluated and is similar to report number 1644408-2023-01325; 509-02-436, s817 - dissociation/s803 - dislocation, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to the patient was chronically dislocating their rsa.After incision it was found the poly had disassociated from the stem.